Sam I Am (jadedinnocent) wrote in vaginapagina,
Sam I Am
jadedinnocent
vaginapagina

icky discharge and hbc

Hello lovelies,


So. My vagina is doing some weird things and I thought I'd come here for a little advice.

Vital stats:

29 yo cis-female, in LTR with cis-male. Not having sex on a regular basis for various reasons. I've only ever had one yeast infection, at the end of last year, but have had recurring issues with BV since I was 19, and multiple UTIs. Have been on HBC for 4 years, and switched from Microgynon to Cilest about 6 months ago.

Ever since I hit puberty, I've had a fairly steady flow of discharge, enough that I use pantiliners daily. So, about a month ago, my discharge got much heavier than usual (going thru multiple liners a day to stay dry), and went a greenish colour. I used an OTC BV treatment for 7 days on the last week of my pills but then skipped my withdrawal bleed b/c it was due to start on my birthday. The week that should have been my withdrawal bleed my discharge was still heavy but no longer green.

This is the first time I have stacked on Cilest, but I used to stack all the time on Microgynon with no spotting or breakthrough bleeding, or change to my discharge. For 2 weeks now, my discharge has been super-heavy (I can actually feel it gushing out of me 2 or 3 times a day), and a dark brown colour. I figure this is from the stacking, but I have 3 questions:

1) when will the old-blood colour to my discharge go away?

2) I was hoping to stack again this month as I'll be on holiday during withdrawal-bleed week, is this a bad idea/will it prolong the discoloured discharge?

3) should I treat for BV again? Is it just the stacking, or is there something else going on with my vagina?


Any advice is much appreciated as always :-)

Posted via LiveJournal app for iPad.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments